MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; PRESSUREPLUS INFUSION BAG, 1000ML

MEDLINE INDUSTRIES, LP MEDLINE; PRESSUREPLUS INFUSION BAG, 1000ML
Catalog Number DYNJPI1000C
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
The bag doesn't hold air.
 
Additional Manufacturer Narrative
It was reported that the bag doesn't hold air.This is when aired up to desired pressure and then stop cock turned as directed, the bag still loses air and does not proved pressure.Tried another contacted another unit to get another to use.Switched out with bp cuff and aired to desired pressure.The pressure bag was faulty so we had to resort to putting a blood pressure cuff on to provide a pressure bolus to the patient.This happened on lots of patients.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
PRESSUREPLUS INFUSION BAG, 1000ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key25588198
Report Number1417592-2026-02920
Device Sequence Number5381624
Product Code KZD
UDI-Device Identifier10193489033106
UDI-Public10193489033106
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJPI1000C
Device Lot Number81725110003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown